Skip navigation
Please use this identifier to cite or link to this item: https://libeldoc.bsuir.by/handle/123456789/33138
Title: Bragg diffraction of waves in one-dimensional doubly periodic media
Authors: Bass, F. G.
Slepyan, G. Y.
Zavtrak, S. T.
Gurevich, A. V.
Keywords: публикации ученых;bragg diffraction of waves
Issue Date: 1994
Publisher: American Physical Society, USA
Citation: Bragg diffraction of waves in one-dimensional doubly periodic media / F. G. Bass and others // Physical Review B: Condensed matter. – 1994. - V. 50. - Pp. 3631 - 3635. - DOI: 10.1103/PhysRevB.50.3631.
Abstract: The Bragg diffraction of waves in one-dimensional doubly periodic media is analyzed by means of Kogelnik’s coupled-waves technique. The spectrum problem and the problem of reflection from a half-space and from a layer are considered. It is shown that a devil’s-staircase type of spectrum causes characteristic peaks and valleys in the frequency dependence of the reflection coefficient.
URI: https://libeldoc.bsuir.by/handle/123456789/33138
Appears in Collections:Публикации в зарубежных изданиях

Files in This Item:
File Description SizeFormat 
Bass_Bragg.pdf105.47 kBAdobe PDFView/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.